# SDR UPS05644976

- Difficulty date: July 26, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-300
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Door
- Condition: Open
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - GEAR DOOR LIGHT AND MESSAGE ON TAKE OFF NO LIMITS EXCEEDED.     UPON LANDING FOUND THE RIGHT GEAR DOOR DOWN. FOUND MANUAL RELEASE HANDLE TO NOT BE FULLY STOWED. STOWED HANDLE FULLY AND DOOR CLOSED. OPERATED GEAR DOOR MULTIPLE TIMES WITH DOOR LEVER SEATED. GEAR DOOR AND INDICATION OPERATED NORMALLY. WORK DONE PER MM 32-15-2.
